Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 520273, 11 pages
http://dx.doi.org/10.1155/2011/520273
Research Article

Distribution of Maps with Transversal Homoclinic Orbits in a Continuous Map Space

Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 19 January 2011; Accepted 25 April 2011

Academic Editor: Agacik Zafer

Copyright © 2011 Qiuju Xing and Yuming Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiuju Xing and Yuming Shi, “Distribution of Maps with Transversal Homoclinic Orbits in a Continuous Map Space,” Abstract and Applied Analysis, vol. 2011, Article ID 520273, 11 pages, 2011. doi:10.1155/2011/520273